FEKETE-SZEGO PROBLEM FOR STARLIKE FUNCTIONS CONNECTED WITH k-FIBONACCI NUMBERS


BULUT S.

MATHEMATICA SLOVACA, vol.71, no.4, pp.823-830, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.1515/ms-2021-0023
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.823-830
  • Keywords: Analytic functions, univalent functions, shell-like functions, Fekete-Szego problem, Fibonacci numbers, subordination

Abstract

In a recent paper, Sokol et al. [Applications of k-Fibonacci numbers for the starlike analytic functions, Hacet. J. Math. Stat. 44(1) (2015), 121{127] obtained an upper bound for the Fekete-Szego functional phi(lambda) when lambda is an element of R of functions belong to the class SLk connected with k-Fibonacci numbers. The main purpose of this paper is to obtain sharp bounds for phi(lambda) both lambda is an element of R and lambda is an element of C. (C) 2021 Mathematical Institute Slovak Academy of Sciences